MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED 3; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED 3; DEFIBRILLATOR
Model Number 1128-001103-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), the electrode pads would not adhere to the patient's skin.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The product has not been returned to zoll for evaluation, and the tracking confirms the pads remain at the customer site.If returned, they will be evaluated and documented.The customer reported that the patient had flaky skin and no skin preparation, which may have contributed to poor pad adhesion.A review was conducted of the device history record (dhr) for the electrode lot associated with this complaint.The review found no abnormalities.Incoming inspection results for the foam lot met specifications.Evaluation of a retain sample from the electrode lot confirmed proper pad adhesion as intended.No trend is associated with reports of this type.

Brand Name
AED 3
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23403034
Report Number1220908-2025-03976
Device Sequence Number13229508
Product Code MKJ
UDI-Device Identifier00847946000189
UDI-Public(01)00847946000189(17)270512(10)0722A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1128-001103-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CPR-D PADS, LOT# 0722A
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient RaceWhite